# SDR AALA20141124005

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 62,441 hours, 10,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE EXTERIOR EMER LIGHTS INOPERATIVE.  FOUND LOW CHARGE ON TWO BATTERY PACKS M733.  REPLACED BATTERY AT M733.  SYS CHECKED NORMAL.
